# SDR AALA202301104010

- Difficulty date: December 27, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 26,486 hours, 10,559 cycles
- Engine: Ge CFM567B24
- Engine time: 30,448 hours, 12,801 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Part time: 30,448 hours, 12,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT ODOR DURING FIRST 15 MIN OF FLIGHT STRONGEST IN FLIGHT DECK AND FORWARD CABIN QUICK REFERENCE HANDBOOK ODOR CHECKLIST TABLE CHARACTERISTICS MILD/MODERATE TRANSIENT CATEGORY (BURNING RUBBER SCENT).   REMOVED AND REPLACED NUMBER 1 ENGINE.
